Kaname Amano

Articles in Scholarly Journals [Incomplete List]

  1. Experiment on numerical conformal mapping of unbounded multiply connected domain in fundamental solutions method
    International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 55–63, 2001
  2. Theoretical scheme on numerical conformal mapping of unbounded multiply connected domain by fundamental solutions method
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 2, pp. 129–137, 2000